# SDR A6WA200540276

- Difficulty date: August 3, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 13,573 hours, 11,501 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FLAP VANE, OB FLAP VANE FITTING WORN EVEN WORN LEADING EDGE OF VANE .030 INCH IS MINIMUM CLEARANCE ALLOWED IAW REO.  REMOVED OLD VANE FITTING FROM RT OB FLAP AS WS296.073 AND INSTALLED NEW VANE FITTING IAW REO.  (K)
